共 50 条
- [3] COVERING CONVEX HULLS OF COMPACT CONVEX SETS WITH SMALLER HOMOTHETIC COPIES [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2022, 25 (02): : 369 - 377
- [4] LIMITING SETS AND CONVEX HULLS OF SAMPLES FROM PRODUCT MEASURES [J]. ANNALS OF MATHEMATICAL STATISTICS, 1969, 40 (05): : 1824 - &
- [5] Sets of Probability Measures and Convex Combination Spaces [J]. INTERNATIONAL SYMPOSIUM ON IMPRECISE PROBABILITY: THEORIES AND APPLICATIONS, VOL 215, 2023, 215 : 3 - 10
- [6] PROBABILITY-MEASURES ON COMPACT-SETS [J]. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 1986, 52 : 328 - 348
- [10] Affine images of compact convex sets and maximal measures [J]. BULLETIN DES SCIENCES MATHEMATIQUES, 2009, 133 (05): : 493 - 500